# SDR TRAX200800800

- Difficulty date: June 17, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,052 hours, 9,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGCY LIGHT AT GALLEY SERVI CE DOOR, AFT SIDE 2 LIGHTS OUT  REMOVED AND REPLACED LAMPS, OPS CK GOOD.  REF 33-50-01.  (B)
